# SDR SWIA200718731

- Difficulty date: September 25, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 11,786 hours, 9,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3824 - SERVICE DOOR IS HARD TO OPEN FROM THE OUTSIDE.  LUBED SERVICE DOOR ROLLERS.  OPS CHECK GOOD AT THIS TIME.
